# SDR CALA2016081295640

- Difficulty date: August 9, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 46,935 hours, 19,830 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS CAME ON IN CABIN WHEN SEATBELT SIGN TURNED ON.   CYCLED ON/OFF AND OPS NORMAL.  OP TEST OF CABIN SIGNS IAW AMM GOOD. R & R EPSU.
